MathSciNet Relay Station
MathSciNet bibliographic data
MR586458 12A35 (10G15)
Schmidt, C.-G. Über die Führer von Gaußschen Summen als Größencharaktere. (German) J. Number Theory 12 (1980), no. 3, 283–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement